Alert archive / Colorado / High Wind Warnings in 2022
High Wind Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Apr 10, 2022, 1:15 PM MDT for 8 counties in Colorado. It was in force for 6 hr. 26 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 10, 2022, 1:15 PM MDT (19:15 UTC)
- Expired
- Apr 10, 2022, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 107 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 1:25 PM MDT | NON-TSTM WND GST 57 | 4 Ene Severance, CO | MESONET STATION AP912 EATON. |
| Apr 10, 1:30 PM MDT | NON-TSTM WND GST 58 | 2 Nne Natural Fort, CO | MESONET STATION CO041 I-25 AT WYOMING BORDER. |
| Apr 10, 1:30 PM MDT | NON-TSTM WND GST 62 | 2 W Keenesburg, CO | MESONET STATION CO038 076E037 KEENESBURG. |
| Apr 10, 1:35 PM MDT | NON-TSTM WND GST 58 | 3 Ene Hudson, CO | AWOS STATION CO82 3 ENE HUDSON. |
| Apr 10, 2:03 PM MDT | NON-TSTM WND GST 68 | Iliff, CO | |
| Apr 10, 2:18 PM MDT | NON-TSTM WND GST 71 | 5 N Pawnee Pass, CO | AWOS STATION K1MW STERLING 15 WNW. |
| Apr 10, 2:35 PM MDT | DUST STORM | Fort Morgan Airport, CO | FORT MORGAN AIRPORT REPORTED QUARTER MILE OR BELOW A QUARTER MILE VISIBILITY BETWEEN 2:35 AND 3:55 PM. A PEAK WIND OF 62 MPH AND GUST OF 74 MPH WAS RECORDED IN THIS TIME. |
| Apr 10, 2:41 PM MDT | NON-TSTM WND GST 68 | 2 Ese Sterling, CO | MESONET STATION CO035 I-76 STERLING. |
| Apr 10, 2:45 PM MDT | NON-TSTM WND GST 60 | 3 Se Goodrich, CO | MESONET STATION WIG01 WIGGINS. |
| Apr 10, 2:45 PM MDT | NON-TSTM WND GST 60 | North Sterling Reservoi, CO | MESONET STATION TT562 NORTH STERLING. |
| Apr 10, 3:01 PM MDT | NON-TSTM WND GST 65 | 2 Ene Wiggins, CO | MESONET STATION CO039 076W067 WIGGINS BIJOU CREEK. |
| Apr 10, 3:15 PM MDT | NON-TSTM WND GST 59 | Akron, CO | ASOS STATION KAKO AKRON. |
| Apr 10, 3:15 PM MDT | NON-TSTM WND GST 74 | Fort Morgan Airport, CO | AWOS STATION KFMM FORT MORGAN. |
| Apr 10, 3:25 PM MDT | TSTM WND DMG | 1 S Sterling, CO | POWERLINES KNOCKED DOWN CAUSING A SMALL FIRE. ESTIMATED GUSTS OVER 60 MPH. |
| Apr 10, 3:30 PM MDT | NON-TSTM WND GST 55 | 1 Nne Log Lane Village, CO | MESONET STATION FTM02 FORT MORGAN. |
| Apr 10, 3:32 PM MDT | TSTM WND GST 63 | 3 E Brush, CO | REPORT VIA SPOTTERNETWORK. |
| Apr 10, 3:35 PM MDT | NON-TSTM WND GST 66 | 3 Wsw Sterling, CO | AWOS STATION KSTK STERLING. |
| Apr 10, 3:42 PM MDT | NON-TSTM WND GST 66 | 3 E Union, CO | MESONET STATION CO183 I-76 MERINO EXIT. |
| Apr 10, 3:45 PM MDT | TSTM WND DMG | Iliff, CO | FENCE BLOWN DOWN AND CHICKEN COOP DAMAGED WITH ESTIMATED GUSTS TO 70 MPH. DELAYED REPORT. TIME ESTIMATED. |
| Apr 10, 3:45 PM MDT | NON-TSTM WND GST 55 | 1 Ssw Julesburg, CO | MESONET STATION OVD01 OVID. |
| Apr 10, 3:51 PM MDT | NON-TSTM WND GST 59 | Fort Morgan, CO | MESONET STATION CO184 0.8 MI E OF MAIN ST. FORT MORGAN. |
| Apr 10, 3:52 PM MDT | NON-TSTM WND GST 59 | 2 Se Julesburg, CO | MESONET STATION CO034 I-76 JULESBURG. |
| Apr 10, 4:00 PM MDT | TSTM WND DMG | 1 Wsw Sterling, CO | LARGE TREE UPROOTED AND LANDED ON TWO CARS. DELAYED REPORT. THE TIME OF DAMAGE IS ESTIMATED. |
| Apr 10, 4:07 PM MDT | TSTM WND GST 67 | 2 Wsw Brush, CO | REPORT VIA SPOTTERNETWORK. |
| Apr 10, 5:04 PM MDT | NON-TSTM WND GST 57 | 8 S Holyoke, CO | MESONET STATION CO048 US 385 HOLYOKE. |
| Apr 10, 5:47 PM MDT | TSTM WND DMG | Brush, CO | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
584 WWUS75 KBOU 101915 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 115 PM MDT Sun Apr 10 2022 COZ042>045-048>051-110100- /O.NEW.KBOU.HW.W.0008.220410T1915Z-220411T0100Z/ Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County-Sedgwick County-Phillips County- Including the cities of Wiggins, Fort Morgan, Roggen, Otis, Julesburg, Briggsdale, Leader, Sterling, Pawnee Buttes, Cope, Akron, Raymer, Amherst, Fort Lupton, Ovid, Peetz, Grover, Eaton, Deer Trail, Byers, Sedgwick, Haxtun, Last Chance, Goodrich, Stoneham, Greeley, Bennett, Crook, Holyoke, Brush, and Merino 115 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Northwest winds 25 to 40 mph with gusts up to 65 mph. * WHERE...Briggsdale, Greeley, Fort Morgan, Byers, Sterling, Akron, Julesburg, and Holyoke. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Blowing dust may reduce visibility to less than a half mile in places. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles, especially on east to west oriented roadways including Interstate 76. Use extra caution. && $$ For more information from the National Weather Service, visit https://weather.gov/bou Cooper
1 follow-up statement
277 WWUS75 KBOU 110055 NPWBOU URGENT - WEATHER MESSAGE National Weather Service Denver CO 655 PM MDT Sun Apr 10 2022 COZ042>045-048>051-110200- /O.EXP.KBOU.HW.W.0008.000000T0000Z-220411T0100Z/ Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties-Logan County- Washington County-Sedgwick County-Phillips County- Including the cities of Wiggins, Fort Morgan, Roggen, Otis, Julesburg, Briggsdale, Leader, Sterling, Pawnee Buttes, Cope, Akron, Raymer, Amherst, Fort Lupton, Ovid, Peetz, Grover, Eaton, Deer Trail, Byers, Sedgwick, Haxtun, Last Chance, Goodrich, Stoneham, Greeley, Bennett, Crook, Holyoke, Brush, and Merino 655 PM MDT Sun Apr 10 2022 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... The threat has ended. $$ For more information from the National Weather Service, visit https://weather.gov/bou EJD
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Apr 10, 9:36 AM MDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 10, 9:36 AM MDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 936 AM MDT Sun Apr 10 2022 .UPDATE... Issued at 921 AM MDT Sun Apr 10 2022 Aside from some minor timing adjustments regarding the decreasing clouds and increasing winds later this morning, the grids are in good shape. Low clouds continue to linger around Denver this morning but should dissipate by 10-11 am, as the northwest winds develop across the urban corridor and northeast plains. && .SHORT TERM...(Today and tonight) Issued at 330 AM MDT Sun Apr 10 2022 Water vapor imagery shows a shortwave trough over southern Wyoming and northern Utah with a stream of moisture ahead of it over northeast Colorado. This stream of moisture, along with lift from the trough, is responsible for the ongoing showers across portions of our CWA. These showers may continue until around sunrise but drier air moving in from the west should dissipate the showers by then. This drier air will be overhead for the rest of the day and should result in dry weather. There are some models that show a little bit of trapped moisture to the west of the Continental Divide that could produce some very light snow showers but there shouldn't be any accumulation at all if they were to form. Despite dew points in the 30s across the plains this morning, there will be substantial dry air advection that will decrease dew points during the late morning and afternoon. Looking at observations upstream in southwest Wyoming, western Colorado, and eastern Utah, dew points range from -3 to 8 F. Therefore, it seems reasonable that dew points drop to the single digits in our area today so dew points were decreased in the forecast. There should be mostly sunny skies today and with cold air advection, high temperatures will stay in the 50s across the plains. The primary concerns today will be strong winds and fire weather conditions. Low to mid level flow will increase substantially by the late morning and it will be efficient at mixing down to the surface due to the cold air advection. The strongest winds will be across the mountains and across the plains to the north of I-70. Gusts could reach 60 mph across the higher terrain and up to 50 mph across the northern plains. Despite the below normal temperatures, the very low dew points will result in minimum relative humidity values reaching the low to mid teens. This will create critical fire weather conditions so a Red Flag Warning was kept in effect for all of the I-25 corridor and eastern plains. .LONG TERM...(Monday through Saturday) Issued at 229 AM MDT Sun Apr 10 2022 West-southwest flow aloft will prevail Monday ahead of an upper level low moving across the Pacific Northwest. This low weakens as it moves into the Northern Rockies Tuesday. For Colorado, a lee side surface trough forms Monday along the Front Range Urban Corridor. This will produce gusty southerly winds across the eastern plains with weaker winds beneath it. Expect a mild day with highs around 60F over northeast Colorado. However, it will be mostly cloudy with mid and upper level moisture streaming in from the Pacific. Flow aloft and moisture increases over the mountains Monday night and Tuesday as the low passes to the north. Expect snow to become widespread Monday night and continue into the Tuesday. Orographic lift should produce a prolonged period of light to moderate snow. There also should be a period of heavy snow as the mid level front pushes through late Monday night or early Tuesday. As the front continues eastward across northeast Colorado rain showers may accompany it Tuesday. It doesn't get cold enough for snow across the lower elevations until Tuesday night. Precipitation may be east of the area by then, so not expecting much if any snowfall for northeast Colorado. Models are in fairly good agreement that this Tuesday/Wednesday storm system will stay well north of Colorado. West to northwest flow on the backside of the low will bring colder and windy conditions for late Tuesday and Wednesday. Over the mountains, light orographic snow may continue into Wednesday. Thursday and Friday are looking mainly dry under a westerly flow aloft. There could be a few snow showers over the mountains, but no significant precipitation is expected. Temperatures will slowly moderate to near normal by Friday. The next Pacific storm system moves inland next weekend. Plenty of uncertainty being this far out. Will have some PoPs in the forecast beginning Saturday for this. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 921 AM MDT Sun Apr 10 2022 MVFR ceilings at DEN, bkn022-025, should scatter out after 16z. We delayed the timing of the stronger winds by 1-2 hours, but should see them start to develop by 17z, strongest after 18z. VFR conditions for the rest of the day. Strong westerly winds will develop this afternoon with gusts up to 38 knots expected. Winds will weaken substantially this evening and will veer to the northeast then southeast and then drainage. && .FIRE WEATHER... Issued at 330 AM MDT Sun Apr 10 2022 Despite the cool and moist start to the day, dew points will drop drastically by the late morning and afternoon. Relative humidity will bottom out in the low to mid teens as a result. Winds will be very gusty with gusts up to 50 mph across the northern plains and up to 45 mph across the east-central plains. This will create critical fire weather conditions from the late morning until the evening. A Red Flag Warning will be in effect from 11 AM to 7 PM today across all of the I-25 corridor and eastern plains. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM MDT this evening for COZ238>251. && UPDATE...Cooper SHORT TERM...Danielson LONG TERM...Meier AVIATION...Cooper/Danielson FIRE WEATHER...Danielson
Hazardous weather outlook, Apr 10, 11:05 AM MDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1105 AM MDT Sun Apr 10 2022 COZ030>051-111715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1105 AM MDT Sun Apr 10 2022 ...RED FLAG WARNING IN EFFECT FOR THE PLAINS UNTIL 7 PM TODAY... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Today will be cooler and windy with gusts up to 60 mph across the mountains and up to 50 mph across the northern plains. With very dry air in place, critical fire weather conditions are expected across the I-25 corridor and eastern plains. Consequently, a Red Flag will be in effect until 7 PM this evening for those areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday A strong storm system will move pass north of Colorado Tuesday and Wednesday. The mountains will likely see moderate to heavy snowfall with this system. Cooler temperatures and windy conditions are expected Tuesday and Wednesday across the Front Range and eastern plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Apr 10, 7:16 AM MDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
716 AM MDT SUN APR 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM SNOW 9 SSE SPICER 40.35N 106.38W
04/10/2022 E4.0 INCH GRAND CO MESONET
ARAPAHO RIDGE SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 1 NNW BERTHOUD PASS 39.80N 105.78W
04/10/2022 E4.0 INCH GRAND CO MESONET
BERTHOUD SUMMIT SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 11 S RABBIT EARS PASS 40.23N 106.60W
04/10/2022 E4.0 INCH GRAND CO MESONET
BUFFALO PARK SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 3 SW MEEKER PARK 40.21N 105.57W
04/10/2022 E3.0 INCH BOULDER CO MESONET
COPELAND LAKE SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 9 E GLENDEVEY 40.81N 105.77W
04/10/2022 E10.0 INCH LARIMER CO MESONET
DEADMAN HILL SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 5 W GREEN MOUNTAIN RESE 39.86N 106.42W
04/10/2022 E6.0 INCH SUMMIT CO MESONET
ELLIOT RIDGE SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 1 NW CLIMAX 39.38N 106.20W
04/10/2022 E2.0 INCH SUMMIT CO MESONET
FREMONT PASS SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 1 SSE LOVELAND PASS 39.65N 105.87W
04/10/2022 E3.0 INCH SUMMIT CO MESONET
GRIZZLY PEAK SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 6 W ARAPAHOE PEAK 40.04N 105.75W
04/10/2022 E9.0 INCH GRAND CO MESONET
HIGH LONESOME SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 5 SSW BLUE RIVER 39.36N 106.06W
04/10/2022 E4.0 INCH SUMMIT CO MESONET
HOOSIER PASS SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 5 WSW GUANELLA PASS 39.57N 105.80W
04/10/2022 E1.0 INCH CLEAR CREEK CO MESONET
JACKWHACKER GULCH SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 1 NNW CAMERON PASS 40.53N 105.89W
04/10/2022 E7.0 INCH LARIMER CO MESONET
JOE WRIGHT SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 5 W BERTHOUD FALLS 39.76N 105.91W
04/10/2022 E2.0 INCH GRAND CO MESONET
JONES PASS SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 7 SSE CAMERON PASS 40.41N 105.82W
04/10/2022 E6.0 INCH GRAND CO MESONET
LAKE IRENE SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 1 WNW LOVELAND PASS 39.67N 105.90W
04/10/2022 E1.0 INCH CLEAR CREEK CO MESONET
LOVELAND BASIN SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 9 SSE GOULD 40.40N 105.96W
04/10/2022 E6.0 INCH JACKSON CO MESONET
NEVER SUMMER SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 5 SSW GLENDEVEY 40.71N 106.01W
04/10/2022 E3.0 INCH JACKSON CO MESONET
RAWAH SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 8 NW GLENDEVEY 40.88N 106.05W
04/10/2022 E3.0 INCH LARIMER CO MESONET
ROACH SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 3 NNE MOUNT AUDUBON 40.14N 105.59W
04/10/2022 E5.0 INCH BOULDER CO MESONET
SAWTOOTH SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 8 SSE RAND 40.35N 106.09W
04/10/2022 E6.0 INCH GRAND CO MESONET
WILLOW CREEK PASS SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM HEAVY SNOW 9 SE CAMERON PASS 40.43N 105.73W
04/10/2022 E10.0 INCH LARIMER CO MESONET
WILLOW PARK SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 4 S LONGS PEAK 40.20N 105.60W
04/10/2022 E3.0 INCH BOULDER CO MESONET
WILD BASIN SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
0716 AM SNOW 1 NE ECHO LAKE 39.66N 105.59W
04/10/2022 E1.0 INCH CLEAR CREEK CO MESONET
ECHO LAKE SNOTEL
SNOWFALL BETWEEN 3 PM 04/09/2022 AND 5 AM 04/10/2022
ESTIMATED USING A 10.0 TO 1 SNOW-TO-LIQUID RATIO
&&Local storm report, Apr 10, 9:04 AM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
904 AM MDT SUN APR 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ASPEN SPRINGS 39.83N 105.48W
04/10/2022 M3.0 INCH GILPIN CO CO-OP OBSERVER
CO-OP OBSERVER STATION ASIC2 ASPEN SPRINGS.
0800 AM SNOW 1 SE GOULD 40.51N 106.01W
04/10/2022 M3.0 INCH JACKSON CO CO-OP OBSERVER
CO-OP OBSERVER STATION CSFC2 1.1 SE GOULD.
0804 AM SNOW 2 SSE BRECKENRIDGE 39.48N 106.03W
04/10/2022 M3.0 INCH SUMMIT CO TRAINED SPOTTER
0700 AM SNOW 6 NNW SILVERTHORNE 39.72N 106.14W
04/10/2022 M2.7 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-8 SILVERTHORNE 7.4
NW.
0700 AM SNOW 2 SSW ELKDALE 40.01N 105.89W
04/10/2022 M2.5 INCH GRAND CO COCORAHS
COCORAHS STATION CO-GR-68 TABERNASH 2.7 NW.
0800 AM SNOW 2 SSE WINTER PARK 39.87N 105.76W
04/10/2022 M2.5 INCH GRAND CO CO-OP OBSERVER
CO-OP OBSERVER STATION WTPC2 1.5 SE WINTER
PARK.
0800 AM SNOW 3 NNW FRISCO 39.62N 106.11W
04/10/2022 M2.4 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-61 SILVERTHORNE 2.8
SSW.
0600 AM SNOW 3 SSE SILVER PLUME 39.66N 105.71W
04/10/2022 M2.0 INCH CLEAR CREEK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GCRC2 GEORGETOWN 4 S.
0700 AM SNOW FRISCO 39.58N 106.10W
04/10/2022 M1.8 INCH SUMMIT CO COCORAHS
COCORAHS STATION CO-SU-4 FRISCO 0.5 N.
0700 AM SNOW 3 WNW FAIRPLAY 39.23N 106.05W
04/10/2022 M0.9 INCH PARK CO COCORAHS
COCORAHS STATION CO-PK-15 FAIRPLAY 2.7 WNW.
0700 AM SNOW 2 SSE KITTREDGE 39.62N 105.28W
04/10/2022 M0.7 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-128 KITTREDGE 2.5
SSE.
0800 AM SNOW 4 SE EVERGREEN 39.60N 105.30W
04/10/2022 M0.7 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-403 EVERGREEN 3.5 SE.
0700 AM SNOW 3 N DRAKE 40.47N 105.34W
04/10/2022 M0.6 INCH LARIMER CO COCORAHS
COCORAHS STATION CO-LR-1257 DRAKE 3.2 NNW.
0700 AM SNOW 2 S WHITE RANCH OPEN SP 39.79N 105.28W
04/10/2022 M0.6 INCH JEFFERSON CO COCORAHS
COCORAHS STATION CO-JF-63 GOLDEN 4.8 NW.
0800 AM SNOW 1 SSW GEORGETOWN 39.71N 105.70W
04/10/2022 M0.4 INCH CLEAR CREEK CO CO-OP OBSERVER
CO-OP OBSERVER STATION GEOC2 0.7 S
GEORGETOWN.
0700 AM SNOW 2 ESE KINIKINIK 40.70N 105.71W
04/10/2022 M0.3 INCH LARIMER CO CO-OP OBSERVER
CO-OP OBSERVER STATION RUTC2 7.4 W RUSTIC.
0700 AM SNOW ROLLINSVILLE 39.92N 105.50W
04/10/2022 M0.3 INCH GILPIN CO COCORAHS
COCORAHS STATION CO-GL-23 ROLLINSVILLE 0.1
WNW.
0700 AM SNOW NEDERLAND 39.97N 105.51W
04/10/2022 M0.3 INCH BOULDER CO COCORAHS
COCORAHS STATION CO-BO-322 NEDERLAND 0.4
WNW.
&&Nearby
High Wind Warnings in Colorado, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.